MAUDE Adverse Event Report: TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE

TURNCARE, INC. GUARDIAN 2 SYSTEM; ALTERNATING PRESSURE SUPPORT SURFACE
Model Number GS2
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 04/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation was conducted on the reported information and from the data collected by the guardian device.Investigation of the guardian system data indicates the user cleared multiple pinch alerts without resolving the issue.However, it cannot be determined whether this caused or contributed to the injury observed.
 
Event or Problem Description
Patient was admitted to the hospital on (b)(6) 2024.On 05-apr-2024 a stage 3 pressure injury was observed on the natal cleft.It was noted the injury progressed from a masd to a stage 3 pressure injury.No further details were reported regarding the reason for patient hospital admission, or with regards to outcomes from the stage 3 injury observed.Review of the guardian system data noted multiple pinch alert "airflow blocked" events, accounting for a total of 14.68 hours of gaps in therapy (27% of total gaps in therapy) from admission to injury discovery.It was also noted the pinch alerts were cleared multiple times by the user without resolution.An update will be filed if any further relevant information becomes available.

Brand Name
GUARDIAN 2 SYSTEM
Common Device Name
ALTERNATING PRESSURE SUPPORT SURFACE
Manufacturer (Section D)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer (Section G)
TURNCARE, INC.
230 west parkway unit 6
pompton plains NJ 07444
Manufacturer Contact
richard kalita
230 west parkway unit 6
pompton plains, NJ 07444
MDR Report Key19373609
Report Number3013682457-2024-00010
Device Sequence Number7724732
Product Code FNM
UDI-Device Identifier00860001236453
UDI-Public(01)00860001236453
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGS2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown